Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Isomorphisms of function modules, and generalized approximation in modulus


Authors: David Blecher and Krzysztof Jarosz
Journal: Trans. Amer. Math. Soc. 354 (2002), 3663-3701
MSC (2000): Primary 46H25, 47L30, 46J10; Secondary 46L07
Published electronically: May 8, 2002
MathSciNet review: 1911516
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a function algebra $A$ we investigate relations between the following three topics: isomorphisms of singly generated $A$-modules, Morita equivalence bimodules, and ``real harmonic functions'' with respect to $A$. We also consider certain groups which are naturally associated with a uniform algebra $A$. We illustrate the notions considered with several examples.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 46H25, 47L30, 46J10, 46L07

Retrieve articles in all journals with MSC (2000): 46H25, 47L30, 46J10, 46L07


Additional Information

David Blecher
Affiliation: Department of Mathematics, University of Houston, Houston, Texas 77204-3008
Email: dblecher@math.uh.edu

Krzysztof Jarosz
Affiliation: Department of Mathematics and Statistics, Southern Illinois University, Edwards- ville, Illinois 62026-1653
Email: kjarosz@siue.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-02-03016-7
PII: S 0002-9947(02)03016-7
Received by editor(s): September 14, 1999
Received by editor(s) in revised form: November 26, 2001
Published electronically: May 8, 2002
Article copyright: © Copyright 2002 American Mathematical Society